Err Could anyone help Meh!?

Discussion in 'General Sex Discussion' started by darkprowess, Aug 5, 2003.

Thread Status:
Not open for further replies.
  1. darkprowess

    darkprowess New Member

    Joined:
    Aug 5, 2003
    Messages:
    1
    Likes Received:
    0
    i'm new here and the only reason i came is just that---... i can't cum. when i have intercourse i have almost no feeling in my penis, not when getting oral, or vaginal, and anal penetration. every so often i feel something but normally i won't.which means i can't climax. i'd go to the doctor,but there aren't any free clinics were i am and the ones that say they r free you have to pay for check-ups which i cant afford right now. i'm twenty yrs old almost 21 and have had around 13 or 14 sexual partners since 16. and not once have i came while having sex. i can masturbate to an orgasm, but that's it. anyone ever heard of this or know a way to help this problem. plz if ya need to know anything else just reply and ill do my best to answer any questions so maybe you can help me fix this... ;-(
     
  2. Giancarlo

    Giancarlo New Member

    Joined:
    Mar 14, 2003
    Messages:
    166
    Likes Received:
    3
    Gender:
    Male
    Location:
    Los Angeles
    you might have to look at pills like viagra. I am sorry to say you might have to check a doctor nonetheless, this could be more serious.
     
  3. bobcat

    bobcat New Member

    Joined:
    Jul 8, 2003
    Messages:
    83
    Likes Received:
    2
    Usually these types of problems occuring in young blokes turn out to be a mental thing, but I don't know.

    Are you still able to unrinate freely? Has your unrination frequency increased recently? Are you able to self stimulate to ejaculation? Do you still feel something with self stimulation? Have you noticed any other changes to your genatals?

    Your problem could be anything from a mild infection, to a STD, to a swolen prostate., or it could be nothing. Never the less though, it is cause for concern, and definatly warrents a checkup with your doctor. This is one of these things that shouldn't be put off, as after all money is nothing without health. Most conditions are more easily treatable if they are diagnosed early, don't put this off.
     
  4. Logger

    Gold Member

    Joined:
    Dec 6, 2003
    Messages:
    1,214
    Likes Received:
    45
    Gender:
    Male
    Viagra Side Effects

    I copied the side effects from the Viagra website, viagra.com, below.

    Dark Prowess,

    You do not give much information about your sexual parnter, the circumstances of your sexual encounters, or the intensity of the relationship with your partner. For me, I need to have a certain level of feeling of love and trust, to come. My wife is sometimes loving, and sometimes in a bad mood. As I have gotten older, I have used pron videos for an enhance libido. Hope you have worked through any diffiiiculties you had by now.

    Possible Side Effects

    Like all medicines, VIAGRA can cause some side effects. These effects are usually mild to moderate and usually don’t last longer than a few hours. Some of these side effects are more likely to occur with higher doses. The most common side effects of VIAGRA are headache, flushing of the face, and upset stomach. Less common side effects that may occur are temporary changes in color vision (such as trouble telling the difference between blue and green objects or having a blue color tinge to them), eyes being more sensitive to light, or blurred vision.

    In rare instances, men have reported an erection that lasts many hours. You should call a doctor immediately if you ever have an erection that lasts more than 4 hours. If not treated right away, permanent damage to your penis could occur (see How Sex Affects the Body).

    Heart attack, stroke, irregular heart beats, and death have been reported rarely in men taking VIAGRA. Most, but not all, of these men had heart problems before taking this medicine. It is not possible to determine whether these events were directly related to VIAGRA.

    VIAGRA may cause other side effects besides those listed on this sheet. If you want more information or develop any side effects or symptoms you are concerned about, call your doctor.



    Accidental Overdose

    In case of accidental overdose, call your doctor right away.
     
  5. barbie

    barbie New Member

    Joined:
    Jan 7, 2004
    Messages:
    211
    Likes Received:
    1
    THIS IS A CONDITION i HAVEN'T HEARD.i;M THINKING MAYBE YOU HAVE SOME PINCHED NERVES,OR BAD BLOOD CIRCULATION.yOU DID SAY YOU HAD NO FEELING.dOES THAT MEAN YOUR NUMB.,OR YOU DON'T HAVE ANY EMOTIONAL FEELINGS I THINK YOU SHOULD SEE A DOCTOR NOW.I KNOW THEY COST A LOT BUT YOU WON'T HAVE TO PAY THE FULL AMOUNT UP FRONT.i'M SURE THEY WILL LET YOU MAKE PAYMENTS.
     
Thread Status:
Not open for further replies.